Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Missing period and noticed change in urine color. Prescribed suboxone. What is the cause?

I HAVENT HAD MY PERIOD IN ALMOST 3 MONTHS. I HAVE NOT BEEN SEXUALLY ACTIVE SINCE NOVEMBER SO I KNOW THAT I AM NOT PREGNANT. THE PAST FEW WEEKS MY URINE HAS BEEN VERY DARK YELLOW. IT HAS NEVER BEEN LIKE THIS BEFORE, USUALLY IS ALMOST CLEAR. I HAVE BEEN PRESCRIBED SUBOXONE SINCE OCTOBER 2012. I WANT TO KNOW WHAT COULD BE CAUSING MY PERIOD TO BE MISSED AND WHY MY URINE IS ALL OF A SUDDEN VERY DARK? PLEASE HELP, THANKS SO MUCH!
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
hello,
the passage of dark urine is of the side effects of suboxone you are taking, if you have a pre existing liver disease then it will worsen it, you should get your liver function tests done to see if your liver is functioning well.
for your periods not been there for three months are you taking any other medications with the suboxone it could be that the drug might be reacting with suboxone or it could be a problem with your hormones leading you to have missing of periods
i would suggest you see a physician and gynecologist for further review and treatment
hope have answered your query
takecare
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor